Skip to Main content Skip to Navigation
Journal articles

The Cahn-Hilliard equation for an isotropic continuum

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00515780
Contributor : Alain Pietrus Connect in order to contact the contributor
Submitted on : Tuesday, September 7, 2010 - 11:28:46 PM
Last modification on : Friday, February 4, 2022 - 4:10:11 PM

Links full text

Identifiers

Collections

Citation

Alain Pietrus, Maïté Carrive, Alain Miranville, Jean-Michel Rakotoson. The Cahn-Hilliard equation for an isotropic continuum. Applied Mathematics Letters, Elsevier, 1999, 12 (2), pp.23-28. ⟨10.1016/S0893-9659(98)00143-8⟩. ⟨hal-00515780⟩

Share

Metrics

Record views

27